# SDR CA040527006

- Difficulty date: April 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,695 hours
- Engine: Garrtt TFE731*
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 700GC02Y07
- Part serial: 0052
- Condition: Failed
- Location: Power Dist
- Stage of operation: IN
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

RT GENERATOR WILL DROP OFF LINE AFTER OPPOSITE ENGINE START.  RT AFT POWER DISTRIBUTION PANEL REPLACER WITH NEW UNIT.
